# SDR IXXA20160818047

- Difficulty date: June 30, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 80,890 hours, 19,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  RIGHT FAILSAFE STRAP LOWER HOLE HAS CRACKED AT 10:00 POSITION, VERIFIED WITH HFEC SURFACE SCAN AND ROTARY SCAN.  FAILSAFE STRAP TRIM OUT AND REPAIR ACCOMPLISHED IAW EA 47008ORD04.
